# SDR IXXA06SMN309S

- Difficulty date: September 18, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND FRAME FITTING CRACKED AT STATION FS 1160.000 LONGERON 27 RIGHT RBL 44.  REMOVED CRACKED FITTING.  FABRICATED NEW FITTING.  HEAT TREATED NEW FITTING.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND.  CLEANED, TREATED AND PRIMED AREA AND NEW FITTING.  INSTALLED NEW FITTING IAW DC-8 SRM 51-3-1, DC-8 SRM 51-1-20D, DC-8 SRM 51-1-1 PAGES 1, 13, 17, DC-8 NDT SPM PART 08-00-02 TO 07, DC-8 SRM 51-1-8B, AND SEMAN DRAWING NUMBER 4708061.
